ANALYSIS OF AN SIRS EPIDEMIC MODEL WITH ASYMPTOTICALLY HOMOGENEOUS TRANSMISSION FUNCTION AND EMIGRATION RATE

Full Article - PDF

Published: 2015-07-19

Page: 159-167


SHIVRAM SHARMA *

School of Studies in Mathematics, Vikram University, Ujjain (M.P.), India

V. H. BADSHAH

School of Studies in Mathematics, Vikram University, Ujjain (M.P.), India

VANDANA GUPTA

Department of Mathematics, Govt. Kalidas Girls College, Ujjain (M.P.), India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we derive an SIRS epidemic model with an asymptotically homogeneous transmission function and emigration rate. We obtain the disease free and endemic equilibrium. The sufficient conditions for the global stability of the equilibrium are also obtained. An example is also furnished which demonstrates validity of main result.

Keywords: SIRS model, transmission function, basic reproductive number, disease-free equilibrium, endemic equilibrium, stability


How to Cite

SHARMA, S., BADSHAH, V. H., & GUPTA, V. (2015). ANALYSIS OF AN SIRS EPIDEMIC MODEL WITH ASYMPTOTICALLY HOMOGENEOUS TRANSMISSION FUNCTION AND EMIGRATION RATE. Asian Journal of Mathematics and Computer Research, 6(2), 159–167. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/248

Downloads

Download data is not yet available.